# SDR FDEA201208173048

- Difficulty date: August 17, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON LT WING REAR SPAR LOWER CAP AT XORS 345 FOUND TWO CRACK INDICATIONS ON INBD CENTER HOLE AT 7 O'CLOCK AND 10 O'CLOCK POSITION FROM FORWARD LOOKING UP.  APPROX 0.025 AND 0.187 INCH LENGTH RESPECTIVELY STARTING FROM UPPER EDGE OF SECOND LAYER DOWNWARD.  REPAIRED AS PER EA 8-5710-159886,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
